# SDR CALA2017120304297

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 78,471 hours, 17,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP EMER FLASHLIGHT AT 4L LIGHT NOT FLASHING. REPLACED FLASHLIGHT.
